# SDR SWIA201743112

- Difficulty date: March 14, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 37,680 hours, 31,918 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LEFT THRUST REVERSER UNLOCK MESSAGE IN FLIGHT. RAN QRH, LEFT THRUST REVERSER DID NOT STOW, INSTRUCTED TO SHUT DOWN LEFT ENGINE IAW QRH. LANDED SINGLE ENGINE UNEVENTFULLY.
